کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
472492 698725 2013 11 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
The asymptotics of the solutions to the anomalous diffusion equations
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
The asymptotics of the solutions to the anomalous diffusion equations
چکیده انگلیسی

In this paper, we study the asymptotics of the solutions to the anomalous diffusion equations. The fractional anomalous diffusion equations are obtained from the existing anomalous diffusion and typical diffusion equations by replacing the first-order time derivative with fractional derivatives of order α∈(0,1)α∈(0,1) for the sub-diffusion and α∈(1,2)α∈(1,2) for the super-diffusion respectively. In most situations, fractional derivatives mean Riemann–Liouville derivative or Caputo derivative. In this paper, we use these two kinds of fractional derivatives. Using Laplace transform and Fourier transform, we obtain the asymptotics estimates of solutions to the anomalous diffusion equations.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 66, Issue 5, September 2013, Pages 682–692
نویسندگان
, , ,